# SDR IPXA2017060617963

- Difficulty date: May 24, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 2 ENGINE LEFT THRUST REVERSER AFT FIXED INNER BARREL UPPER SKIN CRACKED.  REPAIRED IAW EA 011-7830-01-A6817, REV IR, AND EO MD11-7830-64420-A.
